She Lost Her Brother To An Overdose But What She Wrote In Her School Assignment Is Heartbreaking.
She Lost Her Brother To An Overdose But What She Wrote In Her School Assignment Is Heartbreaking. family awareness drugs sad story stories heart breaking sad stories
In the end, Paul gets way too high on too many drugs and almost dies. In the midst of his overdose, he realizes that he actually isn't depressed and he is glad to be alive.
FAMOUS LAST WORDS by johanna
Note of Honesty: In the past year I have overdosed 3 times, and all times I was at school faking the smiles and faking the laughter right up until I would either fall in the hallway going to my next class or I fell out of my desk while the teacher was talking, and once I was running in gym class and I fell down then.
This infographic, courtesy of Addiction Rehab, provides comprehensive information on Naloxone, an Opioid antagonist used to reverse the effects of Opioid (i.e., morphine and heroin) overdosed.
This patient presents with a benzodiazepine (BZD) overdose and impaired respiratory status requiring the use of flumazenil. BZDs are commonly prescribed and are common culprits in both unintentional and intentional overdoses. They produce sedative and hypnotic effects through inhibitory actions at GABA receptors. These agents are rapidly absorbed via the oral route making gastric decontamination ineffective in most situations and are metabolized in the liver.